# SDR CA110530004

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 18,852 hours
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004005
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT ABORTED TAKEOFF BELOW 65 KNOTS DUE TO MASTER CAUTION ELEC LIGHT CAUSED BY DRIVE LIGHT ILLUMINATED ON P5-5.   ENGINE NR 2 DRIVE LIGHT ILLUMINATED.   NR 2 IDG R & R IAW AMM 24-11-11.  OPS TESTED NR 2 IDG IAW AMM 24-11-00-700-803.  FUNCTIONAL CHECKED SERVICEABLE, BULBS REPLACED.
